2 doctors weighed in:

Ortho micronor (norethindrone) birth control and absolutely no libido. Is it me or wat?

2 doctors weighed in
Dr. David Kurss
Obstetrics & Gynecology
1 doctor agrees

In brief: It's possible

Occasionally i will hear from a pt.
Who strongly feels that her reduced libido is related to her birth control pill or her iud, libido is influenced by so many factors, sometimes it is hard to say that the pill is the only cause.

In brief: It's possible

Occasionally i will hear from a pt.
Who strongly feels that her reduced libido is related to her birth control pill or her iud, libido is influenced by so many factors, sometimes it is hard to say that the pill is the only cause.
Dr. David Kurss
Dr. David Kurss
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors